Man’s Skin Swells, Burns, And Peels Off In Reaction To Johnson & Johnson COVID-19 Vaccine

Yet another negative health reaction to a COVID-19 vaccine.

A man’s skin began swelling, burning, and ended up peeling off in a severe reaction to the Johnson & Johnson COVID-19 vaccine.

The 74 year old man suffered a severe rash that spread over his entire body and turned his skin red.

The Gateway Pundit:

A Virginia man’s skin swelled, burned then peeled off in a rare reaction to the Johnson & Johnson Covid-19 vaccine.

74-year-old Richard Terrell said he began to feel discomfort in his armpit four days after he received the Covid-19 vaccine earlier this month.

Soon Terrell developed an itchy rash and his skin began to swell, turn red and burn.

“It was stinging, burning and itching,” Terrell said as he described the pain. “Whenever I bent my arms or legs, like the inside of my knee, it was very painful where the skin was swollen and was rubbing against itself.”

After a few days, the rash covered his entire body and his skin peeled off.

This should raise some questions about the supposed safety of these COVID-19 vaccines.

WRIC:

A Goochland County man suffered a severe reaction after getting his COVID-19 vaccine and VCU doctors believe it was a direct result of the shot.

Richard Terrell got the one-dose Johnson & Johnson vaccine earlier this month. He suffered a severe rash that spread over his entire body and turned his skin red. The 74-year-old was admitted to the hospital and spent five days at VCU Medical Center.

Terrell was released from the hospital and is now sharing his vaccination story as he recovers from the comfort of his Goochland home. He tells 8News that he’s still very weak and that it will take some time for him to fully recover, but he’s thankful to have received his dose.

“It all just happened so fast. My skin peeled off,” Terrell said as he looked down. “It’s still coming off on my hands now.”

On March 6, Terrell received the Johnson & Johnson vaccine in Ashland. He shares that everything went perfectly fine, however four days later he started experiencing symptoms.

“I began to feel a little discomfort in my armpit and then a few days later I began to get an itchy rash, and then after that I began to swell and my skin turned red,” Terrell explained.

Terrell told 8News as days passed, things got worse. He had a consultation with a dermatologist and was told to go to the emergency room; on March 19 Terrell was admitted. The rash quickly spread over Terrell’s body. His legs and hands were almost unrecognizable from swelling and his skin was red and patchy.

“It was stinging, burning and itching,” Terrell said as he described the pain. “Whenever I bent my arms or legs, like the inside of my knee, it was very painful where the skin was swollen and was rubbing against itself.”

Dermatology Hospitalist at VCU Health, FNU Nutan, is one of Terrell’s doctors. After conducting a biopsy over the weekend, it was determined that it was a drug reaction. Dr. Nutan says it could have been life-threatening if untreated.

His skin injuries were life threatening if they were not treated, and remember, this was his body’s reaction to receiving the Johnson & Johnson COVID-19 vaccine.

You should really be skeptical about letting a florigen substance being put injected into your body. Remember (unlike with abortions), it’s your body, your choice.

Support our work, donate on PayPal
Follow us on Telegram
Subscribe to us on Bitchute
Subscribe to us on Rumble
Subscribe to us on UGETube
Follow us on Obysee
Follow us on Gab

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s